# SDR P5CA0801567

- Difficulty date: May 8, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 26,844 hours, 4,367 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tie Rod
- Condition: Broken
- Location: Rt Wing Mlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON WALKAROUND FOUND A TIE ROD AND CLEVIS BROKEN ON THE RT WING GEAR WHEEL WELL AT WBL 238.38 FIXED TRAILING EDGE UPPER RIB.  REMOVED DAMAGED PARTS AND VISUALLY INSPECTED AREA IN ACCORDANCE WITH EO 4457A140.  (A)
